Alert archive / Oregon / Small Craft Advisories in 2016

Small Craft Advisory 113, NWS Medford, OR

November 10, 2016

NWS Medford, OR issued this small craft advisory at Nov 10, 2016, 9:02 AM PST. It took effect at Nov 11, 2016, 1:00 PM PST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Nov 10, 2016, 9:02 AM PST (17:02 UTC)
In effect from
Nov 11, 2016, 1:00 PM PST
Expired
Nov 12, 2016, 7:00 AM PST
In force
18 hr
Issued by
NWS Medford, OR

The text

As transmitted.

749 
WHUS76 KMFR 101702
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
902 AM PST THU NOV 10 2016

PZZ370-376-110615-
/O.CON.KMFR.SW.Y.0113.161111T0000Z-161111T1800Z/
/O.CAN.KMFR.SI.Y.0006.161111T1800Z-161112T0600Z/
/O.UPG.KMFR.SE.A.0009.161111T1800Z-161112T0600Z/
/O.NEW.KMFR.SC.Y.0113.161111T1800Z-161112T0600Z/
/O.NEW.KMFR.GL.A.0041.161111T1800Z-161112T0600Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
902 AM PST THU NOV 10 2016

...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 10 PM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PST FRIDAY. A
GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT
FROM FRIDAY MORNING THROUGH FRIDAY EVENING. THE SMALL CRAFT
ADVISORY FOR WINDS HAS BEEN CANCELLED. THE HAZARDOUS SEAS WATCH
IS NO LONGER IN EFFECT. 

* WINDS...SOUTH 10 TO 15 KT TODAY...INCREASING TO 30 TO 35 KT
  WITH GUSTS UP TO 40 KT FRIDAY.

* SEAS...8 TO 10 FEET AT 13 SECONDS TODAY...INCREASING TO 10 TO 12
  FEET AT 15 SECONDS TONIGHT. SEAS BECOME VERY STEEP AND INCREASE
  TO 15 FEET FRIDAY.

* AREAS AFFECTED...SMALL CRAFT ADVISORY CONDITIONS WILL IMPACT ALL
  AREAS...WITH GALES POSSIBLE FRIDAY.  

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ350-356-110615-
/O.CON.KMFR.SW.Y.0113.161111T0600Z-161111T1800Z/
/O.CAN.KMFR.SI.Y.0006.161111T1800Z-161112T0600Z/
/O.NEW.KMFR.SC.Y.0113.161111T1800Z-161112T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
902 AM PST THU NOV 10 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 10 PM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PST FRIDAY. THE
SMALL CRAFT ADVISORY FOR WINDS HAS BEEN CANCELLED. 

* WINDS...SOUTH 5 TO 10 KT TODAY...INCREASING TO 25 TO 30 KT WITH
  GUSTS UP TO 35 KT FRIDAY.

* SEAS...8 TO 10 FEET AT 13 SECONDS TODAY...INCREASING TO 10 TO 12
  FEET AT 15 SECONDS TONIGHT. SEAS BECOME VERY STEEP AND INCREASE
  TO 15 FEET FRIDAY.

* AREAS AFFECTED...SMALL CRAFT ADVISORY WINDS AND SEAS WILL
  IMPACT ALL AREAS.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
4 follow-up statements
135 
WHUS76 KMFR 102242
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
242 PM PST THU NOV 10 2016

PZZ370-376-111145-
/O.EXT.KMFR.SW.Y.0113.161110T2242Z-161111T2100Z/
/O.UPG.KMFR.GL.A.0041.161111T1800Z-161112T0600Z/
/O.NEW.KMFR.GL.W.0058.161111T2100Z-161112T0600Z/
/O.EXT.KMFR.SC.Y.0113.161111T2100Z-161113T1200Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
242 PM PST THU NOV 10 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM FRIDAY...
...GALE WARNING IN EFFECT FROM 1 PM TO 10 PM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 10 PM PST FRIDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...SOUTH 10 TO 15 KT TODAY...INCREASING TO 30 TO 35 KT 
  WITH GUSTS UP TO 40 KT FRIDAY. 

* SEAS...8 TO 10 FEET AT 13 SECONDS TODAY...INCREASING TO 10 TO 12
  FEET AT 15 SECONDS TONIGHT. A MIX OF SOUTH WIND WAVES AND WEST
  SWELL SEAS BECOME VERY STEEP AND INCREASE TO 15 TO 16 FEET
  FRIDAY.

* AREAS AFFECTED...SEAS WILL AFFFECT ALL AREAS WITH GALES NORTH OF
  CAPE FERRALO.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY
STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-356-111145-
/O.EXT.KMFR.SW.Y.0113.161110T2242Z-161111T2100Z/
/O.EXT.KMFR.SC.Y.0113.161111T2100Z-161113T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
242 PM PST THU NOV 10 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM FRIDAY TO 4 AM
PST SUNDAY...

* WINDS...SOUTH 5 TO 10 KT TODAY...INCREASING TO 25 TO 30 KT 
  WITH GUSTS UP TO 35 KT FRIDAY. 

* SEAS...8 TO 10 FEET AT 13 SECONDS TODAY...INCREASING TO 10 TO 
  12 FEET AT 15 SECONDS TONIGHT. SEAS BECOME VERY STEEP AND 
  INCREASE TO 15 FEET FRIDAY. 

* AREAS AFFECTED...SMALL CRAFT ADVISORY WINDS AND SEAS WILL 
  IMPACT ALL AREAS. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$
SVEN

HTTP://WWW.WEATHER.GOV/MEDFORD
269 
WHUS76 KMFR 111032
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
232 AM PST FRI NOV 11 2016

PZZ370-376-112345-
/O.CON.KMFR.SW.Y.0113.000000T0000Z-161111T2100Z/
/O.CON.KMFR.GL.W.0058.161111T2100Z-161112T0600Z/
/O.CON.KMFR.SC.Y.0113.161111T2100Z-161113T1200Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
232 AM PST FRI NOV 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON... 
...GALE WARNING REMAINS IN EFFECT FROM 1 PM PST THIS AFTERNOON TO
10 PM PST THIS EVENING...

* WINDS...SOUTH 15 TO 25 KT THIS MORNING...INCREASING TO 25 TO 35
  KT WITH GUSTS UP TO 40 KT THIS AFTERNOON AND EVENING. WINDS
  EASING LATE TONIGHT.

* SEAS...A CHAOTIC MIX OF WEST SWELL AND INCREASING SOUTH WIND
  WAVES TODAY BECOMING VERY STEEP AND PEAKING AT 15 TO 17 FEET
  TONIGHT. SEAS GRADUALLY SUBSIDING, BUT REMAINING STEEP THROUGH
  SATURDAY NIGHT.

* AREAS AFFECTED...GALES ARE EXPECTED NORTH OF CAPE FERRELO, WITH
  STEEP TO VERY STEEP, HAZARDOUS SEAS IMPACTING ALL AREAS. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY
STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-356-112345-
/O.CON.KMFR.SW.Y.0113.000000T0000Z-161111T2100Z/
/O.CON.KMFR.SC.Y.0113.161111T2100Z-161113T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
232 AM PST FRI NOV 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 4 AM PST SUNDAY...

* WINDS...SOUTH 10 TO 20 KT THIS MORNING...INCREASING TO 20 TO 30
  KT WITH GUSTS UP TO 35 KT THIS AFTERNOON AND EVENING.

* SEAS...WEST SWELL AND SHORTER PERIOD SOUTH WIND WAVES INCREASING
  TODAY, BECOMING STEEP AND PEAKING AT 14 TO 16 FEET TONIGHT. SEAS
  GRADUALLY SUBSIDING, BUT REMAINING STEEP THROUGH SATURDAY NIGHT..

* AREAS AFFECTED...ALL AREAS WILL HAVE CONDITIONS HAZARDOUS TO
  SMALL CRAFT.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

MAS

HTTP://WWW.WEATHER.GOV/MEDFORD
235 
WHUS76 KMFR 112249
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
249 PM PST FRI NOV 11 2016


PZZ370-121200-
/O.CAN.KMFR.SC.Y.0113.000000T0000Z-161113T1200Z/
/O.EXT.KMFR.GL.W.0058.000000T0000Z-161112T0900Z/
/O.NEW.KMFR.SC.Y.0114.161112T0900Z-161112T1500Z/
/O.NEW.KMFR.SW.Y.0114.161112T1500Z-161113T1200Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
249 PM PST FRI NOV 11 2016

...GALE WARNING NOW IN EFFECT UNTIL 1 AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM PST SATURDAY. A
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED.
THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT FROM
7 AM SATURDAY TO 4 AM PST SUNDAY. 

* WINDS...SOUTH WIND INCREASING TO 25 TO 30 KT INCREASING TO 30 KT
  WITH GUSTS TO 40 KT LATE THIS AFTERNOON AND THIS EVENING. WINDS
  WILL EASE TO 25 KT TONIGHT THEN LOWER BELOW 25 KT LATE SATURDAY
  MORNING.

* SEAS...A CHAOTIC MIX OF WEST SWELL AND INCREASING SOUTH WIND
  WAVES WILL BRING HIGH AND VERY STEEP SEAS OF 15 TO 16 FEET BY
  LATE THIS AFTERNOON AND CONTINUE TONIGHT. SEAS BECOME STEEP AT
  14 FT LATE TONIGHT. STEEP SEAS WILL CONTINUE THROUGH SATURDAY
  NIGHT.

* AREAS AFFECTED...GALES AND VERY STEEP SEAS WILL IMPACT ALL OF
  THE AREA TODAY INTO TONIGHT. STEEP SEAS HAZARDOUS TO SMALL
  CRAFT WILL IMPACT ALL OF THE AREA LATE TONIGHT THROUGH SATURDAY
  NIGHT.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY
STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-356-121200-
/O.EXB.KMFR.GL.W.0058.000000T0000Z-161112T0900Z/
/O.EXT.KMFR.SC.Y.0113.000000T0000Z-161112T1500Z/
/O.NEW.KMFR.SW.Y.0114.161112T1500Z-161113T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
249 PM PST FRI NOV 11 2016

...GALE WARNING IN EFFECT UNTIL 1 AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 1 AM PST SATURDAY. A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED. THIS
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT FROM 7 AM
SATURDAY TO 4 AM PST SUNDAY. 

* WINDS...SOUTH WIND 20 KT INCREASING TO 25 TO 30 KT WITH GUSTS UP
  TO 40 KT EARLY THIS EVENING AND TONIGHT. WINDS WILL LOWER TO 25
  KT LATE TONIGHT THEN LOWER BELOW 25 KT BY LATE SATURDAY MORNING.

* SEAS...STEEP SEAS THIS AFTERNOON WILL INCREASE AND BECOME STEEP
  TO VERY STEEP THIS EVENING AND TONIGHT. WEST SWELL AND
  INCREASING SOUTH WIND WAVES WILL BRING A MIX OF HIGH AND STEEP
  TO VERY STEEP 14 TO 16 SEAS THIS EVENING AND TONIGHT. SEAS WILL
  SLOWLY SUBSIDE TO 12 TO 14 FT SATURDAY BUT REMAINING STEEP
  SATURDAY AND SATURDAY NIGHT.

* AREAS AFFECTED...GALES AND VERY STEEP SEAS WILL IMPACT AREAS
  BEYOND 5 NM OF SHORE FROM CAPE FERRELO NORTHWARD WITH HAZARDOUS
  SMALL CRAFT CONDITIONS ELSEWHERE. STEEP HAZARDOUS SEAS WILL
  IMPACT ALL AREAS SATURDAY AND SATURDAY NIGHT.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ376-121200-
/O.EXT.KMFR.GL.W.0058.000000T0000Z-161112T0900Z/
/O.EXT.KMFR.SC.Y.0113.000000T0000Z-161112T1500Z/
/O.NEW.KMFR.SW.Y.0114.161112T1500Z-161113T1200Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
249 PM PST FRI NOV 11 2016

...GALE WARNING NOW IN EFFECT UNTIL 1 AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 7 AM
SATURDAY TO 4 AM PST SUNDAY. 

* WINDS...SOUTH WIND INCREASING TO 25 TO 30 KT INCREASING TO 30 KT
  WITH GUSTS TO 40 KT LATE THIS AFTERNOON AND THIS EVENING. WINDS
  WILL EASE TO 25 KT TONIGHT THEN LOWER BELOW 25 KT LATE SATURDAY
  MORNING.

* SEAS...A CHAOTIC MIX OF WEST SWELL AND INCREASING SOUTH WIND
  WAVES WILL BRING HIGH AND VERY STEEP SEAS OF 15 TO 16 FEET LATE
  THIS AFTERNOON AND TONIGHT. SEAS BECOME STEEP AT 14 FT LATE
  TONIGHT. STEEP SEAS WILL CONTINUE THROUGH SATURDAY NIGHT. 

* AREAS AFFECTED...GALES AND VERY STEEP SEAS WILL IMPACT AREAS
  FROM CAPE FERRELO NORTHWARD... WITH CONDITIONS HAZARDOUS TO
  SMALL CRAFT SOUTH CAPE FERRELO TODAY INTO TONIGHT. STEEP SEAS
  HAZARDOUS TO SMALL CRAFT WILL IMPACT ALL THE AREA LATE TONIGHT
  THROUGH SATURDAY NIGHT.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY
STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
595 
WHUS76 KMFR 121014
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
214 AM PST SAT NOV 12 2016

PZZ350-356-376-122315-
/O.CON.KMFR.SC.Y.0113.000000T0000Z-161112T1500Z/
/O.CON.KMFR.SW.Y.0114.161112T1500Z-161113T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
214 AM PST SAT NOV 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY...   

* WINDS...SOUTH 20 TO 30 KT THIS MORNING...LOWERING BELOW 20 KT BY
  LATE THIS MORNING. 

* SEAS...STEEP 13 TO 15 FEET AT 15 SECONDS THIS MORNING GRADUALLY
  LOWERING TO 10 TO 12 FEET THIS AFTERNOON AND TONIGHT...THEN
  BELOW 10 FEET BY SUNDAY MORNING.

* AREAS AFFECTED...ALL AREAS WILL HAVE CONDITIONS HAZARDOUS TO
  SMALL CRAFT. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ370-122315-
/O.CON.KMFR.SC.Y.0114.000000T0000Z-161112T1500Z/
/O.CON.KMFR.SW.Y.0114.161112T1500Z-161113T1200Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
214 AM PST SAT NOV 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY...

* WINDS...SOUTH 15 TO 25 KT THIS MORNING...LOWERING BELOW 15 KT
  BY LATE THIS MORNING.

* SEAS...STEEP 13 TO 15 FEET AT 15 SECONDS THIS MORNING GRADUALLY
  LOWERING TO 10 TO 12 FEET THIS AFTERNOON AND TONIGHT...THEN
  BELOW 10 FEET BY SUNDAY MORNING.

* AREAS AFFECTED...ALL AREAS WILL HAVE CONDITIONS HAZARDOUS TO
  SMALL CRAFT. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

MAS

HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this small craft advisory went out at Nov 10, 8:57 AM PST, 5 minutes earlier.

Area forecast discussion, Nov 10, 8:57 AM PST, 5 minutes before
Area Forecast Discussion
National Weather Service Medford OR
857 AM PST Thu Nov 10 2016

.DISCUSSION...Other than low clouds and areas of fog for most west
side valley locations and along the coast. Skies are clear to
mostly clear with some high clouds well ahead of a front offshore
moving through over the marine waters. Fog and low clouds should
gradually burn off late this morning, but some of the short range
guidance suggest low clouds could hang on longer, say into early
this afternoon before burning off. For now we'll continue to
monitor and make further adjustments if needed later this morning.
Also made a few adjustment to the sky cover to reflect the latest
visible image.

The latest GFS and NAM are starting to come in and they are in
pretty good agreement with the timing of the next front on Friday.
Right now it looks like we could get away with another dry day for
most areas. The exception will be at the coast where rain could
sneak in late in the afternoon. See previous discussion for
details. -Petrucelli

&&

.AVIATION...10/12Z TAF cycle... LIFR-IFR fog and low clouds
are present across west side valleys and along the coast, with
widespread terrain obscuratation. Cigs should lift along the coast
late this morning. Expect fog in west side valleys to clear late
this morning.  Expect expected again tonight across the valleys near
and west of the Cascades. Conditions will be similar tonight, though
a front will move through tomorrow, so timing of front could impact
terminal conditions. -MSC

Note: The ceilometer at FAA site KOTH is out of service, so there
will be no ceiling observations available generally between the
hours of 04Z and 14Z.

&&

.MARINE...Updated 230 AM PST Thursday, 10 November 2016...
Seas will fall below small craft advisory criteria early this
morning with benign marine conditions expected over the waters
through today. South winds should increase significantly Friday
ahead of a fairly strong cold front. Winds may approach gales for a
short time. Steep hazardous seas should also result and thus have
issued a Hazardous seas watch. Seas near 15 feet Friday afternoon
and night will gradually lower to near 10 feet by early Sunday.

&&

.PREV DISCUSSION... /Issued 728 AM PST Thu Nov 10 2016/

SHORT TERM...An upper level ridge will remain centered east of
the area today while an upper low is centered near the Gulf of
Alaska. This pattern will bring southwest flow aloft. Dry
conditions are expected through Friday morning. The pattern will
change as a front and shortwave trough move towards the coast
Friday afternoon and inland Friday evening and night. Rain is
expected with this front, mainly from the Cascades west. Some
lingering showers are also expected into Saturday as the
shortwave trough tracks inland over the region.

This morning, a mix of valley fog and high clouds is expected
across the area. Areas of fog and low clouds are expected for
valleys west of the Cascades and along the coast this morning. Fog
and low clouds will gradually clear in the late morning for most
areas. However fog may persist in portions of the Umpqua Valley
and in the Grants Pass area into the early afternoon. High clouds,
associated with a jet aloft, are present over the area early this
morning and will gradually shift northeastward through the
morning. In the afternoon. expect mostly clear to partly cloudy
skies for most inland areas with temperatures warming into the mid
to upper 60s across inland valleys.

On Friday, a front and shortwave trough will move towards the
coast then inland Friday evening and night. This front will bring
light to moderate rain to areas from the Cascades west. The front
will move into a strong ridge and is expected to weaken as it
moves inland. So expect lower chances for light rain east of the
Cascades. Gusty south winds are also expected ahead of the front.
Winds in the southern Shasta Valley, over the mountains and into
the Summer Lake area are expected to gust to around 30 to 40 mph
Friday afternoon and evening then lower Friday night into Saturday
morning.

As the shortwave moves across the area on Saturday and there is
moist westerly flow, models show some continued showers over the
area Saturday. Showers will diminish Saturday evening as the
shortwave trough moves east then an upper ridge strengths over the
Saturday night. This break in the weather pattern will be short
lived though as models are in good agreement showing a moist
frontal system moving into the area on Sunday.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...None.

CA...None.

Pacific Coastal Waters...Small Craft Advisory from 10 AM to 10 PM PST Friday for
     PZZ350-356-370-376.
     Small Craft Advisory for hazardous seas from 10 PM this evening
     to 10 AM PST Friday for PZZ350-356-370-376.
     Gale Watch from Friday morning through Friday evening for
     PZZ370-376.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 3:22 AM PSTHazardous Seas WatchMFR6 hr
Nov 10, 3:22 AM PSTSmall Craft Advisory for WindsMFR6 hr
Nov 10, 3:22 AM PSTSmall Craft Advisory for Hazardous SeasMFR34 hr
Nov 10, 9:02 AM PSTGale WatchMFR6 hr
Nov 10, 1:23 PM PSTWind AdvisoryMFRKlamath, Lake41 hr
Nov 10, 2:42 PM PSTGale WarningMFR34 hr

Nearby

Small Craft Advisories in Oregon, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.